# SDR CALA2022102702959

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,439 hours, 31,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cleat
- Part number: D5323039820100
- Condition: Corroded
- Location: R/H Fr27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FR27 BETWEEN STRINGER 42R-43R HAS CORROSION AT CLEAT (A3NB-53-3-6105) GENERATED BY V919150 AT HAECO LCQ PER NR 9294246 (44246) REMOVED AND REPLACED CLEAT FWD CARGO PIT R/H FR27 BETWEEN STRING ERS 42R-43R WITH P/N 5323039820101 IAW A319 SRM 51-72-11-911-001 . APPLIED PRIMER AND TOPCOAT IAW A319 SRM 51-23-11/001 TO FASTEN ERS. PERFORMED BY V932428 INSP BY V061334
